Top
20
Doctor insights on: Stopped Posture

Share
1

1
6 yrs ago suddenly got isometric tremors hands and body lifting in gym. Stopped working out. Problem persists. Jittery even w/light weight. ?

6 yrs ago suddenly got isometric tremors hands and body lifting in gym.  Stopped working out.  Problem persists. Jittery even w/light weight. ?

Neurologist: I recommend that you be examined by a neurologist to determine whether you have a neuromuscular disorder to account for the tremors. If advisable beta blockers may be prescribed after the assessment. ...Read more

Posture (Definition)

Posture is the position of your body, or ...Read more


3

3
17 yrs Male,weight loss ,involuntary neck movements,takes leg back while walking,irritated,good IQ,moody,on antipsychotic drugs since 6 yrs on doc adv?

17 yrs Male,weight loss ,involuntary neck movements,takes leg back while walking,irritated,good IQ,moody,on antipsychotic drugs since 6 yrs on doc adv?

Age 17: Given your symptoms you must have one or both of your parents take to to both a Psychiatrist and a Psychologist. Hope all goes well. Please keep me posted. ...Read more

4

4
17 yrs Male,weight loss ,involuntary neck movements,takes leg back while walking,irritated,good IQ,moody,on antipsychotic drugs since 6 yrs on doc adv?

17 yrs Male,weight loss ,involuntary neck movements,takes leg back while walking,irritated,good IQ,moody,on antipsychotic drugs since 6 yrs on doc adv?

A few comments: Several thoughts based upon your description. You may have "Spasmodic Torticollis" or even "Tardive Dyskinesia", and either of these might explain your symptoms. Recommend a neurology consult and perhaps a psychiatrist to assess these "antipsychotic drugs". ...Read more

See 1 more doctor answer
6

6
Forward head posture, muscle tension, working at a cpu all day, & depression has really screwed up my posture. So bad that its affecting my breathing.

Forward head posture, muscle tension, working at a cpu all day, & depression has really screwed up my posture. So bad that its affecting my breathing.

ATP: The defensive posture your body has assumed may be due to both your extensive use of cpu as well as depression/ anxiety. Auricular acupuncture (auricular trauma protocol- atp) may really help to open your back up. But we warned that if you have been hunched over for quite some time that you may have positional trigger points in your back which may take a while to work out. ...Read more

8

8
I have taken 7/10 progesterone pills to stop extended menstral beelding but it hasn't stopped, help?

I have taken 7/10 progesterone pills to stop extended menstral beelding but it hasn't stopped, help?

Take all pills: I recommend that you take all of your pills. I've seen cases when a bleeding stopped on day 9 and sometimes 10. If the bleeding fails to stop, contact your physician. You may need further investigation or another form of therapy. ...Read more

9

9
Chest flutters started while taking Domperidone. Stopped when medication discontinued. Any permanent damage caused?

Chest flutters started while taking Domperidone. Stopped when medication discontinued. Any permanent damage caused?

Unlikely: Domperidone can potentially have the side effect of causing an arrhythmia which you may have detected as "chest flutters". I would advise that you avoid the medication in the future and let you physician know about the side effect that you had. That being said, it is very unlikely that any permanent damage was caused by what sounds to be a transient response. Again, avoid use in the future! ...Read more

11

11
I am experiencing dizziness (worsened by: changing head position, sitting upright) , difficulty breathing (worsened by: lying flat, psychological ...

I am experiencing  dizziness (worsened by: changing head position, sitting upright) , difficulty breathing (worsened by: lying flat, psychological ...

It sounds like: you may have vertigo however as a diabetic there is the potential this is related to your glucose control. Additionally autonomic dysfunction could contribute as well. Bring these issues to your health care provider as soon as possible. ...Read more

See 1 more doctor answer
12

12
I am experiencing lightheadedness, headache and dizziness (better by: rest) (worsened by: changing head position, lying flat, sitting upright) .

I am experiencing  lightheadedness, headache and dizziness (better by: rest) (worsened by: changing head position, lying flat, sitting upright) .

You may have low: Blood Pressure causing dizziness whenever you rise from lying down. Check BP lying, sitting,standing. Wait 1 minute after each change in position. Also, make a note of the pulse. If pulse rises more than 20bpm or systolic BP falls by 20mmHg, you are volume depleated( dehydrated ). Other causes-ear cong.,heart dz, etc. See doc if persists. ...Read more

13

13
50mg pristiq (desvenlafaxine) (depression anxiety) seemed to lose effectiveness after 3 months 100 stopped working after another 3 on 150 now will this keep happening?

50mg pristiq (desvenlafaxine) (depression anxiety) seemed to lose effectiveness after 3 months 100 stopped working after another 3 on 150 now will this keep happening?

Consider change: There is no evidence that anything over 100mg has more effectiveness in studies. MDs will try higher dosages as tolerability allows as off label use. I would consider adding a second medication depending on what residual symptoms recur, or try adding deplin. ...Read more

14

14
20 min after exercise, HR still at 125 and BP decreased to 68/55. lightheaded, hands tingling. i was sitting down, not changing posture. very athletic

20 min after exercise, HR still at 125 and BP decreased to 68/55. lightheaded, hands tingling. i was sitting down, not changing posture. very athletic

Exercise: With the symptoms that you have described you should have a physical evaluation. There is a condition called post-exercise anxiety which could account for your symptoms. It is concerning that your heart rate remains elevated and you feel dizzy. Have a physical evaluation and discuss this with your internist. ...Read more

15

15
Breast pain, nausea, headaches, dizzyness, non stop periods while on amethia lo? Prescribed due to pcos

Common and normal : Can be very common side effects in the first 3 months. Should improve for most women after this. If not, ask you obgyn to try a different type of pill. ...Read more

16

16
Confused-if I'm standing 3 inchs taller after going to chiropractor will I stay 3 in taller yrs after I stop going &can posture even improve that much

Confused-if I'm standing 3 inchs taller after going to chiropractor will I stay 3 in taller yrs after I stop going &can posture even improve that much

Basketball Jones.: If this is true, then the chiropractor should be very busy treating the multitude of potential basketball players seeking his treatment. Once your growth plates are closed, no further growth can occur. This age varies from individual to individual, but most if not all are closed before the mid twenties. ...Read more

18

18
I am experiencing difficulty breathing (worsened by: after exercise, lying flat, psychological stress) (quality: slow or irregular) (time frame: s...

I am experiencing  difficulty breathing (worsened by: after exercise, lying flat, psychological stress) (quality: slow or irregular) (time frame: s...

Question cut off: Obviously - this needs medical assessment. If no underlying medical problem - Find a quiet place. Breath in slowly & deeply through your nostrils. Fill your lungs with air (but not to the point of discomfort). Hold for a count of five then slowly begin to exhale through an open mouth. Repeat at least 12 times, longer if you need to. ...Read more

19

19
Will muscle relaxers stop period cramps?

Will muscle relaxers stop period cramps?

Will not stop: While it is true that some women may get some relief from use of muscle relaxants for menstrual cramps, it will not help stop it.It can be used along with nonsteroidal anti inflammatory meds which work on the prostaglandins which cause cramps. ...Read more

See 1 more doctor answer
20

20
Sore upper back after yoga stretches. Should I stop?

Sore upper back after yoga stretches. Should I stop?

Or do a bit less and: It is possible that you are over-stretching it or that you are not doing it correctly. I would stretch a bit less and/or speak to the yoga instructor for some guidance. Proper stretching/yoga should not cause you pain, especially if you are "in-shape" for it i.E after a few weeks of doing so. If pain persists, consult your doc. Good luck. ...Read more